MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305768
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.The customer's address is unknown:  (b)(6) has been used as a default.  fda notified: the initial reporter also notified the fda on (date) via (b)(4).Device manufacture date: unknown.(b)(4).Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Investigation conclusion: no photo/sample were returned for investigation.Root cause could not be determined.The complaint will be re-opened and re-investigated if the photo/sample is received.
 
Event or Problem Description
It was reported that the needle eclipse 22x1 rb experienced a safety mechanism that detached.The following information was provided by the initial reporter: material no:305768, batch no: unknown.After administering a flu vaccine, when attempting to engage the safety cap, it popped off bd eclipse needle 22g x 1.

Brand Name
NEEDLE ECLIPSE 22X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10988673
Report Number8041187-2020-00822
Device Sequence Number16338354
Product Code FMI
UDI-Device Identifier00382903057689
UDI-Public00382903057689
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305768
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1